# SDR CA990330071

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Part time: 7,485 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF DURING GEAR RETRACTION, A GEAR DISAGREE ANNUNCIATION.  MAIN GEAR UP, BUT NOSE GEAR DOWN.  GEAR SELECTED TO DOWN AND AIRCRAFT RETURNED.  THE NOSE GEAR OLEO FLOATING PISTON WAS NOT FULLY BOTTOMED.
